# SDR 98FDEA00205

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 657276193
- Condition: Missing
- Location: Nr 4 Mlg  Wheel
- Stage of operation: CL
- Nature of condition: E, J, D
- Precautionary procedure: A

## Discrepancy

RIGHT OUTBOARD ANTI-SKID LIGHT BEGAN TO FLICKER DURING TAKEOFF ROLL, CAME ON SOLID AFTER ROTATION.  ROC REPORTED, LOST THE RIGHT MAIN TIRE (OUTBOARD).  FOUND NR 4 TIRE MISSING.  REMOVED BRAKE TO INSPECT AXLE SLEEVE.  REMOVED AND REPLACED AXLE SLEEVE AND INSPECTED AXLE  PER MAINTENANCE MANUAL 5-51-12 AND OVERHAUL MANUAL 32-12-01.  REMOVED AND REPLACED NR 3 MAIN TIRE ASSEMBLY PER M/M 32-41-00 AND INSPECTED AXLE SLEEVE AND BEARINGS.  REMOVED AND REPLACED NR 3 MAIN DUE TO NR 4 TIRE MISSING.  REPLACED NR 4 BRAKE PER M/M.
